Muthukumar, T

PhD (Institute of Mathematical Sciences)

Assistant Professor, Department of Mathematics & Statistics


Research Interest

 

Education

  • PhD, IInstitute of Mathematical Sciences (2006)
    Thesis Title:Asymptotic Behaviour of some Optimal Control Problems
    Thesis Supervisor:Prof. S. Kesavan
  • M.Sc., Pondicherry University, (2000)
  • B.Sc., DRBCCC Hindu College, Madras, (1998)

Website(s)

CV

Research Publications

  1. Homogenization of an Optimal Control Problem with State-constraints (with S. Kesavan), Differential Equations and Dynamical Systems, Vol. 19 (18 Oct. 2011), No.4, pp 361-374. PDF
  2. Low Cost Control Problems on Perforated and Non-perforated Domains (with S. Kesavan), Proc. Indian Acad. Sci. (Math), Vol. 118, No. 1, pp. 133--157, February 2008.Abstract PDF
  3. Homogenization of Low-Cost Control Problems on Perforated Domains (with A. K. Nandakumaran), Journal of Mathematical Analysis and Applications, Vol. 351, No.1, pp. 29--42, March 2009. Abstract PDF
  4. Darcy-type law associated to an Optimal Control Problem (with A. K. Nandakumaran), Electron. J. Diff. Eqns., Vol. 2008 (2008), No. 16, pp. 1-12. Abstract DVI PDF PS
  5. Homogenization of Some Cheap Control Problems (with Rajesh Mahadevan), SIAM Journal on Mathematical Analysis, Vol. 43 (22 Sep. 2011), No.5, pp 2211-2229. Abstract PDF

Industrial Collaborations

  1. Modeling Lending Rates of Commercial Banks in India (with Rajib Das, S. K. Hansda, Mohan C. Joshi, and A. S. Vasudeva Murthy, Worked carried out for Reserve Bank of India (RBI), December 2004.

Office

FB 561,
Department of Mathematics & Statistics,
Indian Institute of Technology, Kanpur
UP, India-208016

Office Phone: 0512-[259 / 392 / 679]-7911 (O)

Fax: 0512-259-7500 / 7911

Email: tmk[AT]iitk.ac.in

 

   
Birds at IIT Kanpur
Information for School Children
IITK Radio
Counseling Service